# SDR C2XA07ON009

- Difficulty date: June 25, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 145834
- Aircraft time: 8,223 hours, 4,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BA50900901
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SCHEDULE MX - SVC/RTN - ONT - DURING OVERNIGHT INSPECTION MX PERSONNEL FOUND EXIT LIGHT BY LEFT EXIT WINDOW WON'T LIGHT UP.  MX PERSONNEL REMOVED AND REPLACED AFT FLOOR EMERGENCY BATTERY PACK AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  THE A/C WAS APPROVED TO RETURN FOR SERVICE.
